Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Nausea, dizziness. Diagnosed with thyroid inflammation. Prescribed antibiotics

My mother, age 54, feels like vomiting and has a terrible head spinning sensation everytime she gets up or sits, or lays down. She was currently diagnosed with Thyroid Inflammation. She was prescribed a whole bumch of anti biotics and has been taking them for the past 2 weeks. I think it s the side effects. Or can it be something more serious?
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
Hi, current problem is more suggestive of positional vertigo, she needs medications to control it. Thyroid inflammation usually not requires antibiotics , except in very rare scenarios. Can you mention which antibiotics she was on , and details of tests prescribed. Positional vertigo is a very common problem at this age but you should get an opinion from your doctor to exclude serious problems like vertebrobasilar stroke.
Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor